# SDR 20010119SG002

- Difficulty date: October 18, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Engine: Pwa PW120
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: O-Ring
- Part number: AS3209009
- Condition: Damaged
- Location: Rt Engine
- Part time: 12,443 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SJU - IN FLIGHT FUEL WAS LEAKING FROM RIGHT ENGINE COMING FROM TUBE ON THE RIGHT SIDE OF COWLING.  REPLACED FUEL NOZZLE O-RING AND TRANSFER TUBES AS PER MM 72-01-40.  PERFORMED LEAK CHECK AND OPS CHECK.  NO LEAKS NOTED.  (M)
